Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
2.-Revistas >
Actualidad Médica >
Actualidad Médica 2011 >
Actual Med 784 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/36439

Title: Estudio de reacciones cutáneas inducidas por la vitamina K
Other Titles: Study of induced skin reactions by vitamin K
Authors: Martínez, Carmen
Nogueras, Paloma
Valenzuela, Ignacio
García, Eliseo
Tercedor, Jesús
Issue Date: Dec-2011
Abstract: La patología iatrogénica constituye en el momento actual una de las facetas más importantes de la dermatología. La vitamina K es un principio activo que se ha asociado a múltiples cuadros cutáneos adversos, que aunque son excepcionales, se han registrado repetidamente en la literatura. Adoptan un aspecto clínico, una morfología patológica y un curso pronóstico característico. En el presente artículo se realiza una revisión informatizada y manual desde los primeros casos documentados en el año 1972 hasta el 2011. Se han descrito cuadros típicamente anafilactoides y reacciones cutáneas retardadas, del tipo eczema y placas de esclerosis cutánea. La patogenia es controvertida, parece que el mecanismo más implicado es de tipo inmunológico, aunque presenta alguna peculiaridad. Recientemente el uso de vitamina K por vía tópica en productos cosméticos ha favorecido la aparición de nuevas reacciones cutáneas adversas y probablemente en un futuro aumentaran por la mayor exposición a este producto.
Iatrogenic pathology is one of the most important aspects of dermatology in these days. Vitamin K has been associated with adverse skin in multiple forms. These reactions are rare, but they occur repeatedly in the literature. They show a clinical aspect, a pathological morphology and characteristic prognosis course. In this article a computerized and manual revision is made since the first cases documented in 1972 until 2011. Anaphylactoid reactions, eczematous dermatitis and sclerosis plaques have been described. The pathogenesis is controversial. The mechanism involved seems to be immunological, although it has some peculiarities. Recently, the use of topical vitamin K in cosmetic products has encouraged the appearance of new adverse skin reactions which probably increase in the future by greater exposure to this product.
Publisher: Real Academia de Medicina y Cirugía de Andalucía Oriental; Universidad de Granada
Keywords: Vitamina K
Efectos cutáneos adversos
Dermatitis de contacto
Esclerosis cutánea
Vitamin K
Adverse skin reactions
Contact dermatitis
Skin sclerosis
URI: http://hdl.handle.net/10481/36439
ISSN: 0365-7965
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Martínez, C.; et al. Estudio de reacciones cutáneas inducidas por la vitamina K. Actualidad Médica, 96(784): 15-25. (2011). [http://hdl.handle.net/10481/36439]
Appears in Collections:Actual Med 784

Files in This Item:

File Description SizeFormat
784_15.pdf320.67 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada